# SDR SWIA200821277

- Difficulty date: December 27, 2008
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,338 hours, 43,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND LIMITS AT FRAME 38 INTERNAL SKIN BETWEEN STRINGERS 21L AND 21R (C CHECK).  REPAIRED PER EMBRAER DER.
